MathSciNet Relay Station
MathSciNet bibliographic data
MR2278040 (2007i:20043) 20E07 (20E06 20F05 20F06)
Ould Houcine, Abderezak Embeddings in finitely presented groups which preserve the center. J. Algebra 307 (2007), no. 1, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement